Partial complete controllability of deterministic semilinear systems
MetadataShow full item record
CitationBashirovi, A. & Jneid, M. (2014). Partial complete controllability of deterministic semilinear systems. TWMS Journal of Applied and Engineering Mathematics, 4(2), 216-225.
In this paper the concept of partial complete controllability for deterministic semilinear control systems in separable Hilbert spaces is investigated. Some important systems can be expressed as a first order differential equation only by enlarging the state space. Therefore, the ordinary controllability concepts for them are too strong. This motivates the partial controllability concepts, which are directed to the original state space. Based on generalized contraction mapping theorem, a sufficient condition for the partial complete controllability of a semilinear deterministic control system is obtained in this paper. The result is demonstrated through appropriate examples.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: